BibTeX record journals/jmlr/VariciSST23

download as .bib file

@article{DBLP:journals/jmlr/VariciSST23,
  author       = {Burak Varici and
                  Karthikeyan Shanmugam and
                  Prasanna Sattigeri and
                  Ali Tajer},
  title        = {Causal Bandits for Linear Structural Equation Models},
  journal      = {J. Mach. Learn. Res.},
  volume       = {24},
  pages        = {297:1--297:59},
  year         = {2023},
  url          = {http://jmlr.org/papers/v24/22-0969.html},
  timestamp    = {Thu, 12 Sep 2024 13:29:32 +0200},
  biburl       = {https://dblp.org/rec/journals/jmlr/VariciSST23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}